# SDR DALA2018012700456

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 73,765 hours, 55,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30DE EMERGENCY LIGHT INOP.  REPLACED SEAT MOUNTED LIGHT HARNESS, REF AMM 33-53 CHECKS GOOD.
